MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL

MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL
Model Number ARDVST229039A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - volista standop.According to the photographic evidence the label was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ardvst229039a.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name volista standop, corrected d1 brand name standop volista®.Getinge became aware of an issue with one of surgical lights - volista.It was stated the label was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.To prevent any incident similar to the label missing, the user manual mentions instructions concerning cleaning and disinfection, recommended and prohibited products.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17688418
Report Number9710055-2023-00658
Device Sequence Number6512748
Product Code FTD
UDI-Device Identifier03700712401634
UDI-Public(01)03700712401634
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229039A
Device Catalogue NumberARDVST229039A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2017
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown